# SDR UPS00832761

- Difficulty date: May 7, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 67,950 hours, 26,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 561650969
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 660 AT LONG 36 SHEAR TIE IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED SHEAR TIE IAW DWG 5616509 AND SRM 51-1-20D.
